# SDR ASAA0410231

- Difficulty date: May 1, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6554909501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FLOORBEAM AT STATION 807, RBL 44-RBL 60 IS CORRODED.  REMOVED DAMAGE AND INSTALLED RPR STRAPS IAW EA5310-02353.  (M)
